# SDR DLL16950320

- Difficulty date: January 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N763DL
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1197
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fs 1778-1792
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND THE INTERCOSTAL CAP CRACKED BETWEEN FS 1778 TO FS 1792, AT LBL 40.  REPLACED CAP PER SRM 51-10-05.
